American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Tirdad Sharif. On a result of Faltings via tight closure. Proc. Amer. Math. Soc. 138 (2010) 3495-3499. MR 2661549.
Abstract, references, and article information   
View Article: PDF

[2] Peter Schenzel. On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009) 1315-1322. MR 2465654.
Abstract, references, and article information   
View Article: PDF

[3] Mesut Sahin. Producing set-theoretic complete intersection monomial curves in $\mathbb {P}^n$. Proc. Amer. Math. Soc. 137 (2009) 1223-1233. MR 2465643.
Abstract, references, and article information   
View Article: PDF

[4] Lucian Badescu. On the normal bundle of submanifolds of $\mathbb P^n$. Proc. Amer. Math. Soc. 136 (2008) 1505-1513. MR 2373577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eduardo Cattani, Raymond Curran and Alicia Dickenstein. Complete intersections in toric ideals. Proc. Amer. Math. Soc. 135 (2007) 329-335. MR 2255278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Margherita Barile, Marcel Morales and Apostolos Thoma. Set-theoretic complete intersections on binomials. Proc. Amer. Math. Soc. 130 (2002) 1893-1903. MR 1896020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Klaus G. Fischer, Walter Morris and Jay Shapiro. Affine semigroup rings that are complete intersections. Proc. Amer. Math. Soc. 125 (1997) 3137-3145. MR 1401741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles H. Walter. Hyperplane sections of arithmetically Cohen-Macaulay curves . Proc. Amer. Math. Soc. 123 (1995) 2651-2656. MR 1260185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Ballico. On varieties as hyperplane sections . Proc. Amer. Math. Soc. 120 (1994) 405-411. MR 1172946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans Schmitt. Operators with nilpotent $p$-curvature . Proc. Amer. Math. Soc. 119 (1993) 701-710. MR 1158007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Boratyński. Locally complete intersection multiple structures on smooth algebraic curves . Proc. Amer. Math. Soc. 115 (1992) 877-879. MR 1120504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Félix Delgado. The symmetry of the Weierstrass generalized semigroups and affine embeddings . Proc. Amer. Math. Soc. 108 (1990) 627-631. MR 990420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Apostolos Thoma. Ideal theoretic complete intersections in ${\bf P}\sp 3\sb K$ . Proc. Amer. Math. Soc. 107 (1989) 341-345. MR 984817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Apostolos Thoma. Monomial space curves in ${\bf P}\sp 3\sb k$ as binomial set theoretic complete intersections . Proc. Amer. Math. Soc. 107 (1989) 55-61. MR 976361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rosario Strano. A characterization of complete intersection curves in ${\bf P}\sp 3$ . Proc. Amer. Math. Soc. 104 (1988) 711-715. MR 964847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Boratyński. Every curve on a nonsingular surface can be defined by two equations . Proc. Amer. Math. Soc. 96 (1986) 391-393. MR 822425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. T. Moh. Set-theoretic complete intersections . Proc. Amer. Math. Soc. 94 (1985) 217-220. MR 784166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. D. Davis, A. V. Geramita and F. Orecchia. Gorenstein algebras and the Cayley-Bacharach theorem . Proc. Amer. Math. Soc. 93 (1985) 593-597. MR 776185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. T. Moh. A result on the set-theoretic complete intersection problem . Proc. Amer. Math. Soc. 86 (1982) 19-20. MR 663857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Libgober. Some properties of the signature of complete intersections . Proc. Amer. Math. Soc. 79 (1980) 373-375. MR 567975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marie A. Vitulli. Complete intersections in ${\bf C}\sp{n}$ and $R\sp{2n}$ . Proc. Amer. Math. Soc. 78 (1980) 331-336. MR 553370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. Bresinsky. Monomial space curves in ${\bf A}\sp{3}$ as set-theoretic complete intersections . Proc. Amer. Math. Soc. 75 (1979) 23-24. MR 529205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ernst Kunz. The conormal module of an almost complete intersection . Proc. Amer. Math. Soc. 73 (1979) 15-21. MR 512049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edward D. Davis. Prime elements and prime sequences in polynomial rings . Proc. Amer. Math. Soc. 72 (1978) 33-38. MR 0498533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bang-Yen Chen. Euler characteristics and codimensions of complete intersections . Proc. Amer. Math. Soc. 71 (1978) 13-14. MR 495826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2